# SDR DL72E001189

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 70,108 hours, 42,025 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300166
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS PUNCTURED DUE TO GROUND CONTACT WITH THE WING-TIP OF ANOTHER AIRCRAFT.  THE WEB DAMAGED WAS CLEANED UP WITH A 13 X 9 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN ALUMINUM DOUBLER INSTALLED PER ER/A 377552-14, REV A.
